Advanced search
1 file | 648.68 KB Add to list

Uniqueness for an inverse source problem of determining a space dependent source in a time-fractional diffusion equation

Author
Organization
Keywords
Applied Mathematics, Time-fractional diffusion equation, Inverse source problem, Uniqueness, FINAL OVERDETERMINATION

Downloads

  • (...).pdf
    • full text (Published version)
    • |
    • UGent only
    • |
    • PDF
    • |
    • 648.68 KB

Citation

Please use this url to cite or link to this publication:

MLA
Slodicka, Marian, et al. “Uniqueness for an Inverse Source Problem of Determining a Space Dependent Source in a Time-Fractional Diffusion Equation.” APPLIED MATHEMATICS LETTERS, vol. 91, 2019, pp. 15–21, doi:10.1016/j.aml.2018.11.012.
APA
Slodicka, M., Šišková, K., & Van Bockstal, K. (2019). Uniqueness for an inverse source problem of determining a space dependent source in a time-fractional diffusion equation. APPLIED MATHEMATICS LETTERS, 91, 15–21. https://doi.org/10.1016/j.aml.2018.11.012
Chicago author-date
Slodicka, Marian, Katarina Šišková, and Karel Van Bockstal. 2019. “Uniqueness for an Inverse Source Problem of Determining a Space Dependent Source in a Time-Fractional Diffusion Equation.” APPLIED MATHEMATICS LETTERS 91: 15–21. https://doi.org/10.1016/j.aml.2018.11.012.
Chicago author-date (all authors)
Slodicka, Marian, Katarina Šišková, and Karel Van Bockstal. 2019. “Uniqueness for an Inverse Source Problem of Determining a Space Dependent Source in a Time-Fractional Diffusion Equation.” APPLIED MATHEMATICS LETTERS 91: 15–21. doi:10.1016/j.aml.2018.11.012.
Vancouver
1.
Slodicka M, Šišková K, Van Bockstal K. Uniqueness for an inverse source problem of determining a space dependent source in a time-fractional diffusion equation. APPLIED MATHEMATICS LETTERS. 2019;91:15–21.
IEEE
[1]
M. Slodicka, K. Šišková, and K. Van Bockstal, “Uniqueness for an inverse source problem of determining a space dependent source in a time-fractional diffusion equation,” APPLIED MATHEMATICS LETTERS, vol. 91, pp. 15–21, 2019.
@article{8585941,
  author       = {Slodicka, Marian and Šišková, Katarina and Van Bockstal, Karel},
  issn         = {0893-9659},
  journal      = {APPLIED MATHEMATICS LETTERS},
  keywords     = {Applied Mathematics,Time-fractional diffusion equation,Inverse source problem,Uniqueness,FINAL OVERDETERMINATION},
  language     = {eng},
  pages        = {15--21},
  title        = {Uniqueness for an inverse source problem of determining a space dependent source in a time-fractional diffusion equation},
  url          = {http://dx.doi.org/10.1016/j.aml.2018.11.012},
  volume       = {91},
  year         = {2019},
}

Altmetric
View in Altmetric
Web of Science
Times cited: